Journal of Computational and Engineering Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2015, Volume 2, Issue 2, Pages 13–18 (Mi jcem2)  

Computational Mathematics

Comparison of numerical modeling methods for quasi-steady process in conducting nondispersive medium with relaxation

E. A. Bogatyreva

South Ural State University, Chelyabinsk, Russian Federation

Abstract: This article deals with different numerical methods of solving the Dirichlet – Cauchy problem for equation modeling the quasi-steady process in conducting nondispersive medium with relaxation. Known proofs of existence and uniqueness of solution to this problem are not constructive. Therefore the necessity of selection the appropriate numerical method arises. Such method should allow us to find a solution of the considered problem in the reasonable time. The comparative analysis of the Galerkin method and the method of straight lines with $\varepsilon$-embedding method and complex Rosenbrock method is performed in the article. The results of numerical experiments for one-dimensional case are shown.

Keywords: Galerkin method, Rosenbrock method, quasi-linear Sobolev type equation, weak generalized solution, numerical modeling.

DOI: https://doi.org/10.14529/jcem150202

Full text: PDF file (211 kB)
References: PDF file   HTML file

MSC: 65J15
Received: 07.05.2015
Language:

Citation: E. A. Bogatyreva, “Comparison of numerical modeling methods for quasi-steady process in conducting nondispersive medium with relaxation”, J. Comp. Eng. Math., 2:2 (2015), 13–18

Citation in format AMSBIB
\Bibitem{Bog15}
\by E.~A.~Bogatyreva
\paper Comparison of numerical modeling methods for quasi-steady process in conducting nondispersive medium with relaxation
\jour J. Comp. Eng. Math.
\yr 2015
\vol 2
\issue 2
\pages 13--18
\mathnet{http://mi.mathnet.ru/jcem2}
\crossref{https://doi.org/10.14529/jcem150202}
\elib{https://elibrary.ru/item.asp?id=23885332}


Linking options:
  • http://mi.mathnet.ru/eng/jcem2
  • http://mi.mathnet.ru/eng/jcem/v2/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:310
    Full text:33
    References:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021